[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Extreme Highs from Cortizone? (trigger thumb)

My diabetic sister has had trouble with cortisone injections and I refuse to 
have them.  Her high bgs landed her in the ER.  Since you are being so 
careful to check your bgs and bolusing it seems you may ba abke to handle 
your situation.  Be sure to contact your endo to let them know what is going 
on and see if they have any additional advise to offer.  Checking bgs, 
watching for ketones and making sure you don't go low are your best bets but 
if you can't get your bgs down and feel you need to go to the ER go (may help 
to call your endo ahead of time as you want to be in contact with someone who 
is familiar with the effects of cortisone on diabetes control).  I hope you 
are feeling better soon.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml